# SDR FDEA201201060029

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 114N180275
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK NR 2 PYLON BULL NOSE PANEL CRACKED AT AFT END, BY RUB SEAL.  REMOVED SKIN IAW SRM 51-40-02.  FABRICATED NEW SKIN IAW EA F-5710-156984.  INSTALLED NEW SKIN IAW SRM 51-40-02 AND DWG 114N1802.  MAJOR REPAIR.
